Hi!

Firstly, thanks for any advice/help in advance =) I am currently on the combined contraceptive pill -Microgynon 30 (ethinylestradiol and levonorgestrel)- and have been for the last 3 months; prior to that, I was on the contraceptive injection for 3 months; and then prior to that I was on the same pill for 3+ years. During the 3 years I was on the combined pill, I have no issues with my 'period' at all- it came like clockwork every 28 days and lasted just short of the duration of the sugar pills. I took the contraceptive injection immediately after being on the combined pill and had no 'period' for the entire 3 months- no spotting or breakthrough bleeding or anything. I then went straight back on to the combined pill and that's where my 'period' started to get strange. For the whole 3 months I've been on the combined pill since having the injection, my 'period' hasn't started until the very last day of my sugar pills and continues for 4-5 days into the normal pills. I just wanted to see if anyone knows why this is happening, and how I can stop it- I know I have to bleed at some point, but it's very frustrating that it's not happening during the sugar pills as it should be. I will be asking a GP about this also- but could only get an appointment in 3 weeks time. So I just wanted to throw it out there and see if I could get some advice before then.

Thanks heaps!